# SDR CALA2024060301681

- Difficulty date: April 29, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217621400
- Condition: Corroded
- Location: Frms 55-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H I/B SEAT TRACK BETWEEN FR 55-56 HAS CORROSION.   REPAIRED SEAT TRACK VIA SPLICE REPAIR FROM FR 47 TO 56 IAW 53-41 -15-300-003 CAT A REPAIR. W/C:94489 ALL INSPECTIONS ACCOMPLISHED ON NRC 94489 AT BFM.
